I am type -II Diabetics patient Arthritis patient taking Glycinorm 40, Thyronorm 50, Sajo 1g , Cobadex CZS ,Neurobian fort ,D- Rise 2000

At present I have stopped taking Sajo 1g as after having the medicine stomach problem starts.My sugar level in average fasting 110 to 130 and PP 160 to 200. please advise should I continue taking mediceines and also advise food habits

3 Replies

oldestnewest
  • You have multiple problems and they are all co-related.

    Show to a good ayurvedic Doctor for your prolems. You can continue with your diabetes medicine but for other diseases Ayurvedic doctor can give you better relief.

    Pls. inform where do you live may be we can suggest a good Ayurvedic doctor nearby.

  • I am staying remote area of Arunachal Pradesh at Seppa HQ of East Kameng District (Arunachal Pradesh) Distance from nearest town in Assam (Tezpur) 212 kms and Guwahati 400 kms. My home town is Guwahati(Assam), I shall deem it a great favour if you kindly suggest a good Ayrvedic Doctor near by

  • Your sugar levels are not dangerously high.Try to reduce the same with more exercise( I know that as an arthritic patient walking is difficult,but try swimming,Tai chi,yoga etc.),better diet control and orderly lifestyle.Request your doctor to prescribe an alternate medicine.

You may also like...